# SDR 20001127AP013

- Difficulty date: June 21, 2000
- Submitted: September 29, 2000
- Operation: Air carrier
- Aircraft: N141WE
- Make and model: Doug DC-10-40
- Aircraft serial: 46661
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spacer
- Part number: ARB31392
- Condition: Corroded
- Location: Rt Wing Mlg
- Part time: 51,694 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE RIGHT MLG UPPER SPACER IS CRACKED BY CORROSION AT STATION XW=212 TO XW=214.  INTERIM REPAIR WAS MADE IAW EO CH-00-0010 AND BOEING TLX CAC-FCO 00-00007F DTD 18 APR 00.  REPETITIVE INSPECTION ARE REQUIRED AT C-CHECK INSPECTIONS, NOT TO EXCEED TWO CALENDAR YEAR INTERVALS.  RELEASED AIRCRAFT FOR REVENUE SERVICE.  (M)
